Two edge-disjoint hop-constrained paths and polyhedra - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Discrete Mathematics Year : 2004

Two edge-disjoint hop-constrained paths and polyhedra

(1) , (2) , (3)
1
2
3
Not file

Dates and versions

inria-00281980 , version 1 (26-05-2008)

Identifiers

Cite

David Huygens, Ali Ridha Mahjoub, Pierre Pesneau. Two edge-disjoint hop-constrained paths and polyhedra. SIAM Journal on Discrete Mathematics, 2004, 18 (2), pp.287-312. ⟨10.1137/S0895480102419445⟩. ⟨inria-00281980⟩
106 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More